Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum


Journal: Math. Comp. 35 (1980), 1445
Original Article: Math. Comp. 33 (1979), 1265-1271.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-80-99958-5
PII: S 0025-5718(80)99958-5
Article copyright: © Copyright 1980 American Mathematical Society